MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EKOSONIC ENDOVASCULAR DEVICE, 135X12CM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION EKOSONIC ENDOVASCULAR DEVICE, 135X12CM; CATHETER, CONTINUOUS FLUSH
Model Number 500-56112
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Peerless study.It was reported that the ekos device was leaking from both the drug and coolant lines, and the patient was returned to the catheterization lab for device exchange.An ekosonic endovascular device, 135x12cm was selected for use in the right pulmonary artery.Upon transfer to the critical care unit (ccu), it was observed that the infusion catheter in the right pulmonary artery was leaking from both the drug and coolant lines.The subject was returned to the catheterization lab and the ekos device was exchanged to resolve the issue.There were no further patient or procedure details available.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).

Brand Name
EKOSONIC ENDOVASCULAR DEVICE, 135X12CM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18763723
Report Number2124215-2024-09180
Device Sequence Number19930241
Product Code KRA
UDI-Device Identifier00858593006264
UDI-Public00858593006264
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213422
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number500-56112
Device Catalogue Number500-56112
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown